# SDR ASOA2013052903680

- Difficulty date: May 4, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,014 hours, 14,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU FLOOR PAN CRACK RT SIDE AFT CORNER OF AFT FRAME OF TRU DOOR OPENING TO SCUPPER OF ADG PUMP.  REPAIRED IAW EC/TC REO 670-53-11-509 AND GENERIC REO 670-53-11-509 REV.
